MAUDE Adverse Event Report: COVIDIEN LLC SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN LLC SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8LPC
Health Effect - Clinical Code Injury (2348)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
Two pressure injuries developed under the faceplate of the tracheostomy.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire street
mansfield MA 02048
MDR Report Key7901399
Report Number7901399
Device Sequence Number16502325
Product Code JOH
UDI-Device Identifier60884522007141
UDI-Public(01)60884522007141
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/15/2018
Report Date (Section F) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8LPC
Device Catalogue Number8LPC
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/24/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA09/07/2018